# SDR ASOA2015081913707

- Difficulty date: August 19, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT NUMEROUS POINTS ON INTERCOSTAL FROM BS 310-349 AND STR 20R.  BLENDED CORROSION ON INTERCOSTAL FROM FS 310 TO FS 349 ON STR 20R IN REF TO SRM 51-21-06-001-001-A01.  REMOVED INTERCOSTAL AND FWD GUSSET IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.  CORROSION DAMAGE ON FWD INTERCOSTAL SECTION FROM FS 310 TO 319.70 FOUND TO BE OUT OF LIMITS.  LOCATED AND DRILLED FASTENER LOCATIONS IN NEW INTERCOSTAL IAW SRM 51-40-11-001-001-A01.  AFTER FURTHER EVALUATION FOUND DAMAGE ON INTERCOSTAL BETWEEN FS 319.70 TO FS 349 TO BE IN LIMITS.  REMOVED 1 SUPPORT RAIL, PN SH670.50018-1 TO FOM IN REF TO SRM 51-42-06-001-001-A01.  INSTALLED SUPPORT RAIL, PN SH670-50018-1 IAW SRM 51-42-06-001-001-A01 AND DWG NR SH670-31980.  REMOVED FWD CLIP TO GAIN ACCESS TO THE INTERCOSTAL IN REF TO SRM 51-42-06-001-001-A01.  INSTALLED FWD CLIP TO INTERCOSTAL AND FRAME IAW SRM 51-42-06-001-001-A01 AND DWG SH670-31950.  REMOVED OTBD RIVETS THAT ATTACH THE INTERCOSTAL TO STR 20 IN ORDER TO REMOVE INTERCOSTAL IN REF TO SRM 51-42-06-001-001-A01.  INSTALLED OTBD RIVETS THAT ATTACH THE INTERCOSTAL TO STR (20) IAW SRM 51-42-06-001-001-A01 AND DWG SH670-31950.  REINSTALLED IAW DWG SH0670-31-950 AND SRM 51-42-06-001-001-A01.  COMPLETED INSTALL OF INTERCOSTAL FS310-FS319.70 IAW SRM 51-42-06-001-001-A01 AND DWG SH670-31950.
